LiveZilla Live Chat Software
Importitall
Register/Login Login Contact UsContacts BlogBlog
Cart Items : 0 | Cart Total : R0
USA Categories
Site Security
Health & Household > Health Care > Medications & Treatments > Pain Relievers > Arthritis > B00QMV3X46
  1. Acetaminophen PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Generic for Tylenol PM Acetaminophen 500 mg & Diphenhydramine 25 mg 50 Caplets per Bottle PACK of 4 Total 200 Caplets
    Acetaminophen PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Generic for Tylenol PM Acetaminophen 500 mg & Diphenhydramine 25 mg 50 Caplets per Bottle PACK of 4 Total 200 Caplets
    Acetaminophen PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Generic for Tylenol PM Acetaminophen 500 mg & Diphenhydramine 25 mg 50 Caplets per Bottle PACK of 4 Total 200 Caplets
    Acetaminophen PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Generic for Tylenol PM Acetaminophen 500 mg & Diphenhydramine 25 mg 50 Caplets per Bottle PACK of 4 Total 200 Caplets
    Acetaminophen PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Generic for Tylenol PM Acetaminophen 500 mg & Diphenhydramine 25 mg 50 Caplets per Bottle PACK of 4 Total 200 Caplets
    Acetaminophen PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Generic for Tylenol PM Acetaminophen 500 mg & Diphenhydramine 25 mg 50 Caplets per Bottle PACK of 4 Total 200 Caplets
    Acetaminophen PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Generic for Tylenol PM Acetaminophen 500 mg & Diphenhydramine 25 mg 50 Caplets per Bottle PACK of 4 Total 200 Caplets
    Image(s) provided for illustrative purposes and may differ from the actual product
  2. Acetaminophen PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Generic for Tylenol PM Acetaminophen 500 mg & Diphenhydramine 25 mg 50 Caplets per Bottle PACK of 4 Total 200 Caplets

    [B00QMV3X46]
    Delivery: 10-20 Working Days
    Customer Ratings (26 reviews)
    Price R381.00

     pinterest 

This item may be available in a different size, colour, scent, version or platform. Click below to be directed to product options:

Variations
Product Description

  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness
  • Non-habit forming, Easy-to-swallow caplets
  • With acetaminophen for fast-acting pain relief
  • Acetaminophen 500 mg, Diphenhydramine 25mg
Additional Information

Count 50 Caplets per Bottle. Acetaminophen PM provides temporary relief of headaches, minor aches, and pains with accompanying sleeplessness. Made with acetaminophen and diphenhydramine HCI, this pain reliever is non-habit forming. It contains no aspirin and won't irritate your stomach. Taken in extra strength easy-to-swallow caplets, Acetaminophen PM helps you wake up refreshed (best if taken at least 6 hours before you have to wake up).

Similar Products

GoodSense Acetaminophen Pain Reliever/Fever Reducer PM, 50 CountKirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg - 375 GelcapsKirkland Signature Extra Strength Acetaminophen 500MG Caplets, 500-Count BottleMember's Mark Acetaminophen PM Gelcaps - 375 ct.Berkley Jensen Extra Strength Non-aspirin Pm Caplets, 500 CountEquate - Pain Reliever PM Nighttime Sleep Aid, Extra Strength, Acetaminophen 80 GelcapsAdvil PM Pain Reliever/Nighttime Sleep Aid, Ibuprofen and Diphenhydramine (120-Count Coated Caplets)Member's Mark Maximum Strength Sleep Aid - 2/96 SoftGels - Total 192Member's Mark Acetaminophen PM 500mg 375 Rapid Release Gelcaps Extra Strength Pain Reliever Diphenhydramine HCl 25mg Nighttime Sleep AidDiphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic - 600 Count
Specifications

Country
USA
Binding
Health and Beauty
Brand
Advance Pharmaceutical
EAN
0017714133504
IsAdultProduct
Label
Advance Pharmaceutical
Manufacturer
Advance Pharmaceutical
Model
No Model
MPN
17714013350
PartNumber
17714013350
Publisher
Advance Pharmaceutical
Size
4 Bottles Total 200 Tablets
Studio
Advance Pharmaceutical
Most Helpful Customer Reviews

Overall this is a good product. It dulls my headache enough to allow me to go to sleep at night, most nights. It isn't fantastic but it generally works. I can only assume it doesn't work as well as daytime products due to its lack of caffeine. I can say that it works just as well as Excedrin PM.
Every bit as good as Tylenol PM at a much better price my a long shot! Great value!
good buy
Please Note

The authorised South African distributor of this product is under no obligation to honour the manufacture's guarantees/warranties or to provide after-sales service.

Please note that this item is imported from the USA, and is designed to be used in the USA. In addition, if the unit is powered it will come with a US plug and an adapter/transformer may be required. Please click here for more information on power requirements, or check with us if you are unsure or need any assistance!

Please also note that certain items cannot be imported, these include Alcohol, Animals, Batteries, Flammable Materials, Currency, Food, Furs, Chemicals, Explosives, Medications, Plants, Seeds, Supplements, Pressurized Cans, Tactical Equipment, Vitamins, Weaponry and Weaponry Accessories. In these cases, the item and information is displayed for reference purposes only. If you are not sure if we are permitted to bring an item, please send us an e-mail with a link to the item to confirm.

Please also ensure that you are ordering the correct item for your particular application as returns to the USA are costly. Product reviews are also provided for most of our items, which can give you a good idea for possible things to look out for and the quality of the item. By clicking Add to Cart, you are confirming that the item is correct and you accept the conditions listed here.